# SDR SWAA2025012788128

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR FLOOR MOUNT FOR FLOOR BRACKET DAMAGED ON AFT SIDE POSITION<[01] R/R FLOOR MOUNT BRACKET(LOWER) PER AMM 25-66-02
